An institution-independent generalization of Tarski's elementary chain theorem

Daniel Gǎinǎ, Andrei Popescu

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We prove an institutional version of Tarski's elementary chain theorem applicable to a whole plethora of 'first-orderaccessible' logics, which are, roughly speaking, logics whose sentences can be constructed from atomic formulae by means of classical first-order connectives and quantifiers. These include the unconditional equational, positive, (π ∪ ∑)n 0 and full first-order logics, as well as less conventional logics, used in computer science, such as hidden or rewriting logic.

Original languageEnglish
Pages (from-to)713-735
Number of pages23
JournalJournal of Logic and Computation
Volume16
Issue number6
DOIs
Publication statusPublished - Dec 2006
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Software
  • Arts and Humanities (miscellaneous)
  • Hardware and Architecture
  • Logic

Fingerprint

Dive into the research topics of 'An institution-independent generalization of Tarski's elementary chain theorem'. Together they form a unique fingerprint.

Cite this